# SDR YENA2025120801175

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 71,804 hours, 25,787 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1533, JFK-CTG. ON APPROACH TAXI IN AND DEPLANING AFT F/A COULD SMELL A DIRTY MUSTY SMELL CUSTOMER SAID SMELLED LIKE A SKUNK; PER INFO NOTICE 2017-T015L ACCOMPLISHED TSM 05-50-00-810-831-A AND INSPECTED APU COMPARTMENT PER AMM 49-00-00200-812-A FOR ANY EVIDENCE OF CONTAMINATION NONE FOUND. ACCOMPLISHED ECS LEVEL A DECOMTAMINATION PER AMM 21-00-00-615-802-A. ODOR DID NOT RETURN. MCC MARIO NOTIFIED."
